RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Pages 141–180 (Mi umn3657)  

This article is cited in 10 scientific papers (total in 14 papers)

In the Moscow Mathematical Society

Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society (third session, January 8–10, 1980)




Full text: PDF file (2609 kB)

Citation: “Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society (third session, January 8–10, 1980)”, Uspekhi Mat. Nauk, 35:4(214) (1980), 141–180

Citation in format AMSBIB
\Bibitem{1}
\paper Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society (third session, January~8--10,~1980)
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 141--180
\mathnet{http://mi.mathnet.ru/umn3657}


Linking options:
  • http://mi.mathnet.ru/eng/umn3657
  • http://mi.mathnet.ru/eng/umn/v35/i4/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Protas, “Quasiclassical asymptotics of the scattering amplitude for the scattering of a plane wave by inhomogeneities of the medium”, Math. USSR-Sb., 45:4 (1983), 487–506  mathnet  crossref  mathscinet  zmath
    2. N. V. Krylov, B. L. Rozovskii, “Stochastic partial differential equations and diffusion processes”, Russian Math. Surveys, 37:6 (1982), 81–105  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. D. Aleksandrov, A. P. Oskolkov, N. N. Ural'tseva, L. D. Faddeev, “Ol'ga Aleksandrovna Ladyzhenskaya (on her sixtieth birthday)”, Russian Math. Surveys, 38:5 (1983), 171–181  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. A. Kondrat'ev, O. A. Oleinik, “Boundary-value problems for partial differential equations in non-smooth domains”, Russian Math. Surveys, 38:2 (1983), 1–66  mathnet  crossref  mathscinet  zmath  isi
    5. A. A. Novruzov, “On an approach to the study of qualitative properties of solutions of nondivergence elliptic equations of second order”, Math. USSR-Sb., 50:2 (1985), 343–367  mathnet  crossref  mathscinet  zmath
    6. I. I. Danilyuk, “On the Stefan problem”, Russian Math. Surveys, 40:5 (1985), 157–223  mathnet  crossref  mathscinet  zmath  adsnasa
    7. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. O. A. Ladyzhenskaya, N. N. Ural'tseva, “A survey of results on the solubility of boundary-value problems for second-order uniformly elliptic and parabolic quasi-linear equations having unbounded singularities”, Russian Math. Surveys, 41:5 (1986), 1–31  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. B. Korchagin, E. I. Shustin, “Affine curves of degree 6 and smoothings of a nondegenerate sixth order singular point”, Math. USSR-Izv., 33:3 (1989), 501–520  mathnet  crossref  mathscinet  zmath
    10. T. D. Venttsel', Yu. A. Dubinskii, A. M. Il'in, V. A. Kondrat'ev, V. P. Mikhailov, A. A. Mal'tsev, O. A. Oleinik, S. I. Pokhozhaev, N. Kh. Rozov, G. A. Chechkin, T. A. Shaposhnikova, “Anatolii Sergeevich Kalashnikov (obituary)”, Russian Math. Surveys, 55:5 (2000), 977–985  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    11. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    12. Loskutov A., “Fascination of chaos”, Physics-Uspekhi, 53:12 (2010), 1257–1280  mathnet  crossref  isi
    13. Valentin S. Afraimovich, Sergey V. Gonchenko, Lev M. Lerman, Andrey L. Shilnikov, Dmitry V. Turaev, “Scientific Heritage of L.P. Shilnikov”, Regul. Chaotic Dyn., 19:4 (2014), 435–460  mathnet  crossref  mathscinet  zmath
    14. Creaser J.L., Krauskopf B., Osinga H.M., “Alpha-Flips and T-Points in the Lorenz System”, Nonlinearity, 28:3 (2015), R39–R65  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:200
    Full text:102
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020